Alert archive / New Hampshire / Flash Flood Warnings in 2011
Flash Flood Warning 9, NWS Gray, ME
NWS Gray, ME issued this flash flood warning at Aug 28, 2011, 6:35 PM EDT for Oxford County, Maine; Carroll County, Coos County, Grafton County, New Hampshire. It was in force for 6 hr. 10 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 28, 2011, 6:35 PM EDT (22:35 UTC)
- Expired
- Aug 29, 2011, 12:30 AM EDT
- In force
- 6 hr
- Issued by
- NWS Gray, ME
- Area
- Storm-based polygon
- Flood severity
- None
Counties Oxford County, ME, Carroll County, NH, Coos County, NH, Grafton County, NH
The radar
The Portland,ME radar (KGYX), 85 km from the middle of the area, began a volume at 22:36 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 28, 7:15 PM EDT | FLASH FLOOD | Canaan, NH | RT 4 CLOSED |
| Aug 28, 7:40 PM EDT | FLOOD | Shelburne, NH | PUBLIC REPORTED ANDROSCOGGIN RIVER OUT OF ITS BANKS IN SHELBURNE NH AND STILL RISING. |
| Aug 28, 8:00 PM EDT | FLASH FLOOD | Andover, ME | EAST B HILL RD WASHED OUT |
| Aug 28, 8:00 PM EDT | FLASH FLOOD | Rumford, ME | SWAIN RD WASHED OUT LATE SUNDAY |
| Aug 28, 8:06 PM EDT | FLASH FLOOD | 2 E Conway, NH | RT 302 CLOSED DUE TO SACO FLOODING |
| Aug 28, 8:08 PM EDT | FLASH FLOOD | Jefferson, NH | RT 115A CLOSED DUE TO HIGH WATER |
| Aug 28, 8:53 PM EDT | FLASH FLOOD | 2 N Thornton, NH | LARGE HOLE IN RT 49 |
| Aug 28, 9:29 PM EDT | FLASH FLOOD | Easton, NH | BROOK RD IS FLOODED |
| Aug 28, 10:39 PM EDT | FLASH FLOOD | Conway, NH | EAST SIDE RD WASHED OUT |
| Aug 28, 11:00 PM EDT | FLASH FLOOD | Andover, ME | PEOPLE RESCUED FROM RIVER NEAR COVERED BRIDGE |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 9 storm reports to this flash flood warning; the first came 40 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Gray, ME (KGYX), launched 12:00Z, 10.6 hours before the alert went out and 85 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 339 J/kg
- Mixed-layer CIN
- -18 J/kg
- Mixed-layer LCL
- 458 m above ground
- 0-6 km bulk shear
- 58 kt
- 0-1 km storm-relative helicity
- 309 m²/s²
- 0-3 km storm-relative helicity
- 422 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 2.3
The text
As transmitted, in the capitals the NWS used until 2016.
170
WGUS51 KGYX 282235
FFWGYX
MEC017-NHC003-007-009-290430-
/O.NEW.KGYX.FF.W.0009.110828T2235Z-110829T0430Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE GRAY ME
635 PM EDT SUN AUG 28 2011
THE NATIONAL WEATHER SERVICE IN GRAY MAINE HAS ISSUED A
* FLASH FLOOD WARNING FOR...
OXFORD COUNTY IN WESTERN MAINE...
COOS COUNTY IN NORTHERN NEW HAMPSHIRE...
CARROLL COUNTY IN NORTHERN NEW HAMPSHIRE...
GRAFTON COUNTY IN NORTHERN NEW HAMPSHIRE...
* UNTIL 1230 AM EDT
* EXTREME RAINFALL FROM TROPICAL STORM IRENE TODAY ALLOWED FOR RAPID
RISES OF SMALL RIVERS AND STREAMS ACROSS NORTHERN NEW HAMPSHIRE AND
ADJACENT WESTERN MAINE. DOPPLER RADAR ESTIMATED THAT 4 TO 8 INCHES
OF RAIN FELL IN THIS REGION...WITH POSSIBLY UP TO A FOOT OF RAIN IN
WHITE MOUNTAINS OF NEW HAMPSHIRE.
THIS EXTREME RAINFALL HAS CAUSED LIFE THREATENING FLASH FLOODING IN
THE REGION. THIS RAPID RUNOFF WILL TRIGGER SIGNIFICANT FLOODING IN
THE LARGER RIVERS. FLOODING WILL BE LOCALLY SEVERE. ROAD CLOSURES
WILL CONTINUE IN THE REGION OVERNIGHT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...URBAN AREAS...HIGHWAYS...STREETS AND UNDERPASSES
AS WELL AS OTHER DRAINAGE AREAS AND LOW LYING SPOTS.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
MOST FLOOD DEATHS OCCUR IN AUTOMOBILES. NEVER DRIVE YOUR VEHICLE INTO
AREAS WHERE THE WATER COVERS THE ROADWAY. FLOOD WATERS ARE USUALLY
DEEPER THAN THEY APPEAR. JUST ONE FOOT OF FLOWING WATER IS POWERFUL
ENOUGH TO SWEEP VEHICLES OFF THE ROAD. WHEN ENCOUNTERING FLOODED
ROADS MAKE THE SMART CHOICE...TURN AROUND...DONT DROWN.
PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...1-877-633-6772...WHEN YOU CAN DO SO SAFELY.
&&
LAT...LON 4434 7194 4458 7155 4476 7164 4525 7145
4535 7095 4474 7077 4480 7062 4461 7055
4450 7024 4402 7047 4417 7062 4408 7087
4397 7072 4379 7099 4348 7102 4376 7152
4356 7177 4360 7233
$$
JCWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Gray, ME wrote its last area forecast discussion before this flash flood warning went out at Aug 28, 5:04 PM EDT, 1 hour 31 minutes earlier.
Area forecast discussion, Aug 28, 5:04 PM EDT, 1 hour 31 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE GRAY ME
504 PM EDT SUN AUG 28 2011
.SYNOPSIS...
IRENE WILL CONTINUE TO MOVE NORTH NORTHEAST UP THE EAST COAST
TODAY... CROSSING NORTHERN NEW ENGLAND TONIGHT. THIS WILL GIVE US
HEAVY RAIN ALONG WITH STRONG GUSTY WINDS THROUGH MUCH OF TONIGHT.
HIGH PRESSURE WILL BUILD IN MONDAY THROUGH TUESDAY MORNING. A COLD
FRONT WILL CROSS THE REGION TUESDAY AFTERNOON AND EVENING. HIGH
PRESSURE WILL RETURN FOR WEDNESDAY THROUGH FRIDAY WITH LOW
PRESSURE FORMING OFF THE MID ATLANTIC COAST.
&&
.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
AS OF 430 PM...THE CENTER OF IRENE WAS MOVING NORTHWARD ALONG THE
CT RIVER. MUCH OF THE RAINFALL HAS MOVED NORTH OF THE
CWA...HOWEVER CAT POPS WILL REMAIN FOR A FEW MORE HOURS IN CENTRAL
AND NORTHERN ZONES. OTHERWISE...A DRYING SOUTHWESTERLY FLOW WILL
KICK IN THIS EVENING AND THE RAIN WILL EVENTUALLY END. WINDS MAY
STILL GUST TO TS STRENGTH THIS EVENING FROM THE SW THEN DIMINISH
AFTER MIDNIGHT. TS WARNINGS REMAIN IN EFFECT UNTIL THE THREAT HAS
PASSED.
&&
.SHORT TERM /6 AM MONDAY MORNING THROUGH MONDAY NIGHT/...
QUIET MONDAY AND MONDAY NIGHT WITH WEAK HIGH PRESSURE MOVING IN.
&&
.LONG TERM /TUESDAY THROUGH SUNDAY/...
HIGH PRESSURE DOMINATES FOR MUCH OF THE PERIOD WITH DRY AND
PLEASANT WEATHER. A COLD FRONT MAY APPROACH ON THE WEEKEND WITH A
CHANCE OF SHOWERS AND THUNDERSTORMS.
&&
.AVIATION /21Z SUNDAY THROUGH FRIDAY/...
21Z UPDATE...
MADE SOME MINOR TWEAKS TO THE CEILING HEIGHTS AND WINDS. ONLY MAJOR
CHANGE WAS BROUGHT LEB TO VFR OVERNIGHT DUE TO CONTINUED WINDY
CONDITIONS. OTHERWISE...CONTINUED WINDY WITH LOW CEILINGS.
TROPICAL STORM IRENE WILL CONTINUE TO MOVE NORTH ACROSS NEW ENGLAND.
THE STORM HAS INCREASED IN SPEED. AS A RESULT...IFR CONDITIONS WILL
GRADUALLY IMPROVE OVER THE NEXT SEVERAL HOURS TO MVFR. SHOULD SEE
VFR CONDITIONS AFTER 06Z IN MANY LOCATIONS. THE EXCEPTION IS LEB
WHERE IFR CONDITIONS ARE EXPECTED. WINDS AND LOW LEVEL WIND SHEAR
WILL CONTINUE TO BE A FACTOR UNTIL THE STORM EXITS THE REGION.
LONG TERM /MONDAY NIGHT THROUGH THURSDAY/...COLD FRONT MAY BRING
SOME SHOWERS AND MVFR CONDITIONS LATER IN THE PERIOD.
&&
.MARINE...
SHORT TERM /TONIGHT THROUGH MONDAY/...SWLY WINDS GUST UP TO AROUND 50
KT UNTIL AFTER MIDNIGHT. SEAS WILL THEN DIMINISH ALONG WITH THE
WINDS. CONTINUED SUBSIDING IS EXPECTED MONDAY AND MONDAY NIGHT.
LONG TERM /MONDAY NIGHT THROUGH THURSDAY/...GENERALLY A QUIET
PERIOD ONCE SEAS SUBSIDE BELOW SCA LEVELS.
&&
.HYDROLOGY...MUCH OF THE HEAVY RAINFALL HAS PASSED.
HOWEVER...SIGNIFICANT RUNOFF WILL STILL OCCUR TONIGHT AND WILL
POSE A SIGNIFICANT FLASH FLOOD THREAT...ESPECIALLY IN CENTRAL AND
NORTHERN NH.
&&
.GYX WATCHES/WARNINGS/ADVISORIES...
ME...TROPICAL STORM WARNING FOR MEZ007>009-012>014-018>028.
FLOOD WATCH THROUGH LATE TONIGHT FOR MEZ007>009-012>014-
018>028.
NH...TROPICAL STORM WARNING FOR NHZ001>010-013-014.
MARINE...TROPICAL STORM WARNING FOR ANZ150>154.
&&
NEAR TERM/LONG TERM...MLE
AVIATION...JBHazardous weather outlook, Aug 28, 4:07 PM EDT, 2 hours 28 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GRAY ME 407 PM EDT SUN AUG 28 2011 NHZ001>010-013-014-292015- NORTHERN COOS-SOUTHERN COOS-NORTHERN GRAFTON-NORTHERN CARROLL- SOUTHERN GRAFTON-SOUTHERN CARROLL-SULLIVAN-MERRIMACK-BELKNAP- STRAFFORD-INTERIOR ROCKINGHAM-COASTAL ROCKINGHAM- 407 PM EDT SUN AUG 28 2011 ...TROPICAL STORM WARNING IN EFFECT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CENTRAL NEW HAMPSHIRE...NORTHERN NEW HAMPSHIRE AND SOUTHEASTERN NEW HAMPSHIRE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TROPICAL STORM WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TROPICAL STORM WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. MEZ007>009-012>014-018>028-292015- NORTHERN OXFORD-NORTHERN FRANKLIN-CENTRAL SOMERSET-SOUTHERN OXFORD- SOUTHERN FRANKLIN-SOUTHERN SOMERSET-INTERIOR YORK- INTERIOR CUMBERLAND-ANDROSCOGGIN-KENNEBEC-INTERIOR WALDO- COASTAL YORK-COASTAL CUMBERLAND-SAGADAHOC-LINCOLN-KNOX-COASTAL WALDO- 407 PM EDT SUN AUG 28 2011 ...FLOOD WATCH IN EFFECT THROUGH LATE TONIGHT... ...TROPICAL STORM WARNING IN EFFECT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN MAINE. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. FLOOD WATCH. TROPICAL STORM WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TROPICAL STORM WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES. ANZ150>154-292015- STONINGTON ME TO PORT CLYDE ME OUT TO 25 NM-PENOBSCOT BAY- PORT CLYDE ME TO CAPE ELIZABETH ME OUT TO 25 NM-CASCO BAY- CAPE ELIZABETH ME TO MERRIMACK RIVER MA OUT TO 25 NM- 407 PM EDT SUN AUG 28 2011 ...TROPICAL STORM WARNING IN EFFECT... THIS HAZARDOUS WEATHER OUTLOOK IS FOR CASCO BAY...PENOBSCOT BAY...THE COASTAL WATERS FROM CAPE ELIZABETH ME TO MERRIMACK RIVER MA...THE COASTAL WATERS FROM PORT CLYDE ME TO CAPE ELIZABETH ME AND THE COASTAL WATERS FROM STONINGTON ME TO PORT CLYDE ME. .DAY ONE...TONIGHT. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TROPICAL STORM WARNING. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. TROPICAL STORM WARNING. .SPOTTER INFORMATION STATEMENT... SPOTTERS ARE ENCOURAGED TO CALL OR RADIO IN SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
In the hours before
Local storm report, Aug 28, 2:48 PM EDT, 3 hours 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
248 PM EDT SUN AUG 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0247 PM FLOOD OSSIPEE 43.69N 71.12W
08/28/2011 CARROLL NH EMERGENCY MNGR
RT 16 FLOODED AT INDIAN MOUND SHOPPING CENTER
&&
EVENT NUMBER GYX1100408
MCLocal storm report, Aug 28, 2:49 PM EDT, 3 hours 46 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
249 PM EDT SUN AUG 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0248 PM FLOOD NORTH SANDWICH 43.84N 71.39W
08/28/2011 CARROLL NH PUBLIC
OVER RD 113 113A
&&
EVENT NUMBER GYX1100409
MCLocal storm report, Aug 28, 2:55 PM EDT, 3 hours 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
255 PM EDT SUN AUG 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0252 PM NON-TSTM WND DMG FREEDOM 43.81N 71.04W
08/28/2011 CARROLL NH AMATEUR RADIO
PEOPLE TRAPPED IN A TRAILER
&&
EVENT NUMBER GYX1100410
MCLocal storm report, Aug 28, 3:46 PM EDT, 2 hours 49 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
346 PM EDT SUN AUG 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0343 PM FLASH FLOOD GLEN 44.11N 71.17W
08/28/2011 CARROLL NH AMATEUR RADIO
1 MILE WEST OF RT16 AND RT302 INTERSECTION ON RT 302
THE WATER FROM THE ELLIS RIVER IS UP AND OVER BRIDGE
&&
EVENT NUMBER GYX1100411
MCLocal storm report, Aug 28, 4:10 PM EDT, 2 hours 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
410 PM EDT SUN AUG 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0409 PM FLASH FLOOD BATH 44.17N 71.97W
08/28/2011 GRAFTON NH AMATEUR RADIO
AMMANOUSOUC OVER BRIDGES AT BATH
&&
EVENT NUMBER GYX1100412
MCLocal storm report, Aug 28, 6:25 PM EDT, 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GRAY ME
625 PM EDT SUN AUG 28 2011
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0405 PM NON-TSTM WND GST 2 N TURNER 44.28N 70.26W
08/28/2011 M64 MPH ANDROSCOGGIN ME TRAINED SPOTTER
WIND GUST TO 64 MPH MEASURED AT 405 PM IN TURNER.
&&
EVENT NUMBER GYX1100413
JENSENIUSThe office that day
Everything else NWS Gray, ME issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 28, 9:47 AM EDT | Areal Flood Warning | GYX | Cumberland, Oxford, York | 12 hr |
| Aug 28, 10:56 AM EDT | Special Weather Statement | GYX | Androscoggin, Cumberland, Franklin, Oxford | 34 min |
| Aug 28, 1:35 PM EDT | Flash Flood Warning | GYX | Oxford | 6 hr |
| Aug 28, 2:07 PM EDT | Areal Flood Warning | GYX | Androscoggin, Franklin | 8 hr |
| Aug 28, 2:12 PM EDT | River Flood Warning | GYX | Oxford | 12 hr |
| Aug 28, 7:58 PM EDT | River Flood Warning | GYX | Somerset | 12 hr |
| Aug 28, 10:24 AM EDT | Special Weather Statement | GYX | Belknap, Grafton, Merrimack, Rockingham, Strafford, Sullivan | 81 min |
| Aug 28, 1:16 PM EDT | River Flood Warning | GYX | Coos | 26 hr |
| Aug 28, 1:16 PM EDT | River Flood Warning | GYX | Grafton | 18 hr |
| Aug 28, 1:16 PM EDT | River Flood Warning | GYX | Grafton, Sullivan | 30 hr |
| Aug 28, 1:16 PM EDT | River Flood Warning | GYX | Grafton | 17 hr |
| Aug 28, 1:16 PM EDT | River Flood Warning | GYX | Grafton | 35 hr |
| Aug 28, 1:16 PM EDT | River Flood Warning | GYX | Carroll | 26 hr |
| Aug 28, 1:16 PM EDT | River Flood Warning | GYX | Belknap, Grafton, Merrimack | 11 hr |
| Aug 28, 1:16 PM EDT | River Flood Warning | GYX | Merrimack | 26 hr |
| Aug 28, 1:16 PM EDT | River Flood Warning | GYX | Sullivan | 16 hr |
| Aug 28, 1:16 PM EDT | River Flood Warning | GYX | Merrimack | 11 hr |
| Aug 28, 1:16 PM EDT | River Flood Warning | GYX | Grafton | 15 hr |
| Aug 28, 1:16 PM EDT | River Flood Warning | GYX | Merrimack | 11 hr |
| Aug 28, 1:16 PM EDT | River Flood Warning | GYX | Grafton | 13 hr |
| Aug 28, 5:01 PM EDT | Flash Flood Warning | GYX | Grafton | 82 min |
| Aug 28, 5:24 PM EDT | River Flood Warning | GYX | Merrimack | 29 hr |
Nearby
Flash Flood Warnings in New Hampshire, 2011Flash Flood Warnings in Maine, 2011Every flash flood warning in 2011
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.